Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Done fistula operation. Have blood in stool, gas. Prescribed Cremaffin. Should I increase dosage?

Hi Doctor, I have gone for fistula operation 1month back and also would like to tell that i have gas problem and also as i m software engineer so i have sit for at least 8 hrs a day. Now, for few days i am getting blood in my stool and i think its because of constipation as my stool which came out is hard. I have consulted my doctor and he advised me to take 4 spoon cremaffin plus at bed time with hot water. But still after taking cremaffin plus i am seeing no progress. So please suggest should i increase dosage of cremaffin plus? Your suggestion will be of great help for me. Regards, Sanoj
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Sanoj, welcome to HCM,
Four teaspoon of cremaffin is sufficient as a laxative, what you need to do is to take sufficient amount of food proper bowel motion which you wont be doing because of pain and bleeding due to constipation. It would be better if the food is rich in fibre content like green leafy vegetables..
You can increase 2 more teaspoons of cremaffin, nothing harm in that or you can supplement cremaffin by adding an oral laxative...
With regards,
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor